WElcome to HW
There is a medication thread that this question could have gone in but since yer new its okay lol
It usually takes up to 4 weeks to get the full benefit of med and YES some of them will cause you to be more anxious at first
Ask your doc for something to help you out short term like ativan or something short term fast acting to help with the angst you are going thru
YOU have found a very great site her and the ppl here will bend over back wards trying to help you and support you 110%
There are resources at the side as well in Yellow to check into and see if anything catches your eye......
Do you see a cousellor or do CBT or have been learning any self help things to give you a start as well as the meds
It does help to have a back up plan and I believe meds alone do not cut it all the way I have had A/P for well over 40 plus yrs and have just learnt CBT and techniques to help me
Plus I have the ppl here whom I trust and seriously care about
I hope you find that you are supported here
And continue to come back here and get support and care
This is a real disorder that can take your life as you know it and change it without support and the understanding of people that been have or are where you are
STAY WITH US......
Again Welcome to HW
Contribute today to support Healing Well Forums...Donate @
Never compromise your self nor your dignity...
Dream, Reach and Believe ......
** When You FEEL Anothers Pain You FEEL Humbled **
Co Mod @ Crohns
Moderator @ Anxiety/Panic